Alert archive / Ohio / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 268, NWS Pittsburgh, PA

August 13, 2021Guernsey County, Muskingum County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 13, 2021, 5:45 PM EDT for Guernsey County, Muskingum County, Ohio. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2021, 5:45 PM EDT (21:45 UTC)
Expired
Aug 13, 2021, 6:30 PM EDT
In force
45 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Guernsey County, OH, Muskingum County, OH

The radar

The Pittsburgh radar (KPBZ), 132 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 5:57 PM EDTTSTM WND DMGByesville, OH911 CENTER REPORTING NUMEROUS REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT COUNTY. TIME ESTIMATED BASED ON RADAR.
Aug 13, 6:00 PM EDTTSTM WND DMGOld Washington, OH911 CENTER REPORTING NUMEROUS REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT COUNTY. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 4:46 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1595 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

799 
WUUS51 KPBZ 132145
SVRPBZ
OHC059-119-132230-
/O.NEW.KPBZ.SV.W.0268.210813T2145Z-210813T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
545 PM EDT Fri Aug 13 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Western Guernsey County in east central Ohio...
  East central Muskingum County in east central Ohio...

* Until 630 PM EDT.

* At 544 PM EDT, a severe thunderstorm was located near New Concord,
  or 11 miles east of Zanesville, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines, resulting in some power 
           outages.

* Locations impacted include...
  Cambridge, New Concord, Byesville, Senecaville, Pleasant City, Lore
  City, Old Washington, Norwich, Boden, Salt Fork State Park, and
  Kimbolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4003 8189 4020 8151 3995 8134 3995 8138
      3994 8139 3992 8145 3992 8148 3990 8155
      3990 8158 3989 8158 3986 8169 3989 8177
TIME...MOT...LOC 2144Z 243DEG 23KT 3999 8180 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RACKLEY
2 follow-up statements
301 
WWUS51 KPBZ 132157
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
557 PM EDT Fri Aug 13 2021

OHC059-119-132230-
/O.CON.KPBZ.SV.W.0268.000000T0000Z-210813T2230Z/
Guernsey OH-Muskingum OH-
557 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTERN GUERNSEY AND EAST CENTRAL MUSKINGUM COUNTIES...

At 557 PM EDT, a severe thunderstorm was located near New Concord, or
near Cambridge, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Cambridge, New Concord, Byesville, Senecaville, Pleasant City, Lore
City, Old Washington, Boden, Salt Fork State Park, and Kimbolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4020 8151 3995 8134 3995 8138 3994 8139
      3992 8145 3992 8148 3990 8155 3990 8158
      3989 8158 3990 8166 3996 8174 4008 8179
TIME...MOT...LOC 2157Z 243DEG 23KT 4003 8170 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RACKLEY
805 
WWUS51 KPBZ 132215
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
615 PM EDT Fri Aug 13 2021

OHC119-132224-
/O.CAN.KPBZ.SV.W.0268.000000T0000Z-210813T2230Z/
Muskingum OH-
615 PM EDT Fri Aug 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MUSKINGUM COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central Ohio.

LAT...LON 3996 8142 3997 8163 4014 8147 3995 8134
TIME...MOT...LOC 2214Z 243DEG 23KT 4008 8157 

$$

OHC059-132230-
/O.CON.KPBZ.SV.W.0268.000000T0000Z-210813T2230Z/
Guernsey OH-
615 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL GUERNSEY COUNTY...

At 614 PM EDT, a severe thunderstorm was located near Cambridge,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Cambridge, Byesville, Lore City, Old Washington, and Salt Fork State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3996 8142 3997 8163 4014 8147 3995 8134
TIME...MOT...LOC 2214Z 243DEG 23KT 4008 8157 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RACKLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:56 PM EDT, 49 minutes earlier.

Area forecast discussion, Aug 13, 4:56 PM EDT, 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
456 PM EDT Fri Aug 13 2021

.SYNOPSIS...
Warmth, humidity, and periodic showers and thunderstorms
can be expected until cold frontal passage late tonight.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch has been issued for the region with no
changes to the discussion issued just a bit ago...

Buoyancy remains quite notable this afternoon, but very little
convection has formed in the region so far owing to subsidence in the
wake of a morning mesoscale convective vortex (MCV). A second such
MCV is approaching swrn OH, which will increase broad lift across the
OH Valley late this afternoon and evening while abundant afternoon
sunshine will help with airmass recovery. In truth, very little
recovery appears to be needed, since a RAOB launched at 20Z indicates
minimal CINH remaining amid moderate CAPE and DCAPE sufficient for
severe downbursts.

Scattered strong to severe storms capable of damaging wind gusts are
forming at this time as the wrn OH MCV approaches, with increasing
coverage as a cold front impinges on the area. Given prior rainfall,
flash flooding also may be a concern. Prior discussion follows...

Broken record forecast continues with scattered storms expected to
develop again this afternoon and tonight with the passage of a cold
front. Convection has largely been contained by warmer air aloft but
eventually will begin to fire as convective temperatures are met and
an upstream MCV apparent in latest satellite imagery begins to have
an impact later this afternoon. CAMs continue to have difficulty but
overall the severe threat remains, with MLCAPE near 2000J/KG, 25kts
effective shear, and sufficient dry air aloft. Damaging winds are the
primary threat. Flooding is also a concern, especially for areas
that observed a lot of rain during yesterday's convection. One hour
FFG values are 1-1.5" in areas of SW PA...lower in metro areas. The
trough axis will pass through late tonight and drag the surface cold
front southeastward. Until the trough and surface boundary pass, the
risk for showers and storms continues.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
A lingering shower or storm is possible in the southeast Saturday
morning until the front finally exits. Conditions will quickly
improve Saturday, with decreasing cloud cover and much more
comfortable conditions.

Broad high pressure will settle in on Sunday. Expect sunshine through
high clouds with near seasonable temperatures and comfortable
conditions.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The western side of the high will move into the area on Monday and
Tuesday allowing warm and moist air to once again flow back into the
region. This will bring active weather to the region for the later
part of the extended period.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR should prevail until the approach of a cold front, with
scattered thunderstorms developing from mid to late afternoon
through this evening. Local MVFR/IFR restrictions may be realized in
convective activity in conjunction with strong to severe storms
capable of producing damaging wind gusts.

MVFR/IFR cigs will then settle across the region once the cold front
arrives tonight, provided excess llvl moisture and cooling aloft,
with scattered showers lingering through dawn Saturday. The FROPA
should finally be denoted by a nwly wind shift, with gradual cig
improvement to VFR toward midday.

.Outlook... Gradual improvement to VFR is expected under building
high pressure Saturday, with favorable flight conditions expected to
persist into Sunday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

Update...Kramar
Hazardous weather outlook, Aug 13, 5:13 PM EDT, 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Pittsburgh PA
513 PM EDT Fri Aug 13 2021

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031-
073>076-WVZ001>004-012-021-509>514-142115-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
513 PM EDT Fri Aug 13 2021

...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Additionally, flash flooding will be possible from any storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-015-016-142115-
Mercer-Venango-Forest-Clarion-Jefferson PA-
513 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for northwest Pennsylvania and
western Pennsylvania.

.DAY ONE...Tonight.

Isolated severe storms will be possible this afternoon and evening.
the main threat will be damaging wind gusts. Storms also will be
capable of producing heavy downpours which could cause localized
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Kramar

In the hours before

Special weather statement, Aug 13, 4:51 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
451 PM EDT Fri Aug 13 2021

OHZ057-132130-
Muskingum OH-
451 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southern Muskingum
County through 530 PM EDT...

At 451 PM EDT, Doppler radar was tracking a strong thunderstorm near
Perry State Forest, moving northeast at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
Zanesville, South Zanesville, Philo, Pleasant Grove, Fultonham,
Cannelville, High Hill, Chandlersville, Ruraldale, Bridgeville,
Duncan Falls, and East Fultonham.

This includes Interstate 70 in Ohio between mile markers 157 and 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central Ohio.

&&

LAT...LON 3988 8216 4000 8184 3977 8170 3976 8170
      3977 8207 3982 8208 3982 8217
TIME...MOT...LOC 2051Z 245DEG 6KT 3974 8213

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RACKLEY
Special weather statement, Aug 13, 5:04 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
504 PM EDT Fri Aug 13 2021

WVZ012-132145-
Wetzel WV-
504 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of central Wetzel
County through 545 PM EDT...

At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pine Grove, or 7 miles southeast of New Martinsville, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
New Martinsville, Pine Grove, Jacksonburg, Porters Falls, Wileyville,
Big Run, and Reader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central Ohio...and northern West Virginia.

&&

LAT...LON 3949 8072 3949 8073 3951 8074 3954 8078
      3955 8078 3956 8081 3956 8082 3958 8083
      3959 8085 3960 8085 3958 8088 3960 8092
      3972 8071 3956 8052 3948 8072
TIME...MOT...LOC 2104Z 234DEG 11KT 3958 8077

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RACKLEY
Special weather statement, Aug 13, 5:07 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
507 PM EDT Fri Aug 13 2021

OHZ068-069-132145-
Monroe OH-Noble OH-
507 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southwestern Monroe
and southeastern Noble Counties through 545 PM EDT...

At 507 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Beverly, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
Dudley, Summerfield, Dexter City, Stafford, Graysville,
Harriettsville, and Rinard Mills.

This includes Interstate 77 in Ohio between mile markers 18 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central Ohio.

&&

LAT...LON 3964 8159 3982 8137 3961 8106 3957 8114
      3958 8126 3961 8127 3961 8128 3959 8129
      3959 8136 3960 8137 3960 8139 3961 8139
      3962 8141 3963 8142 3963 8145 3965 8145
      3965 8147 3958 8147 3959 8159
TIME...MOT...LOC 2107Z 231DEG 24KT 3955 8148

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RACKLEY
Special weather statement, Aug 13, 5:19 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
519 PM EDT Fri Aug 13 2021

OHZ041-132145-
Columbiana OH-
519 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northern Columbiana
County through 545 PM EDT...

At 519 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sebring, or near Salem, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
Salem, Columbiana, Leetonia, New Waterford, North Georgetown, and
Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central Ohio.

&&

LAT...LON 4090 8082 4090 8060 4081 8063 4085 8105
      4090 8105 4090 8090 4093 8089 4093 8082
TIME...MOT...LOC 2119Z 270DEG 19KT 4090 8095

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RACKLEY
Special weather statement, Aug 13, 5:36 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
536 PM EDT Fri Aug 13 2021

OHZ057-058-132215-
Guernsey OH-Muskingum OH-
536 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of western Guernsey and
southeastern Muskingum Counties through 615 PM EDT...

At 536 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Concord, or 11 miles southwest of Cambridge, moving northeast at
30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
Zanesville, Cambridge, New Concord, Byesville, Philo, Pleasant Grove,
Senecaville, Pleasant City, Lore City, Norwich, High Hill, and
Chandlersville.

This includes the following highways...
  Interstate 70 in Ohio between mile markers 156 and 185.
  Interstate 77 in Ohio between mile markers 38 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central Ohio.

&&

LAT...LON 4019 8160 3995 8142 3979 8186 3996 8200
TIME...MOT...LOC 2136Z 240DEG 28KT 3993 8177

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RACKLEY
Special weather statement, Aug 13, 5:39 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
539 PM EDT Fri Aug 13 2021

WVZ004-012-132215-
Marshall WV-Wetzel WV-
539 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of north central Wetzel
and Marshall Counties through 615 PM EDT...

At 539 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Martinsville, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
New Martinsville, Cameron, Clarington, Lynn Camp, Lone Oak, Glen
Easton, Grove Oak, Proctor, Woodlands, Beelers Station, and Rocklick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central Ohio...and northern West Virginia.

&&

LAT...LON 3969 8086 3970 8084 3971 8083 3977 8087
      3980 8082 3984 8082 3996 8064 3986 8052
      3973 8052 3968 8069 3968 8087
TIME...MOT...LOC 2139Z 234DEG 17KT 3974 8083

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RACKLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:36 PM EDTFlash Flood WarningPBZJefferson3 hr
Aug 12, 8:39 PM EDTSevere Thunderstorm WarningPBZJefferson51 min
Aug 12, 9:00 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas60 min
Aug 12, 11:26 PM EDTSpecial Weather StatementPBZNoble34 min
Aug 12, 11:29 PM EDTSpecial Weather StatementPBZHarrison46 min
Aug 12, 11:43 PM EDTAreal Flood WarningPBZJefferson92 min
Aug 13, 4:51 PM EDTSpecial Weather StatementPBZMuskingum39 min
Aug 13, 5:07 PM EDTSpecial Weather StatementPBZNoble38 min
Aug 13, 5:13 PM EDTSevere Thunderstorm WarningPBZMonroe, Noble47 min
Aug 13, 5:19 PM EDTSpecial Weather StatementPBZColumbiana26 min
Aug 13, 5:24 PM EDTSevere Thunderstorm WarningPBZColumbiana39 min
Aug 13, 5:29 PM EDTSevere Thunderstorm WarningPBZNoble31 min
Aug 13, 5:36 PM EDTSpecial Weather StatementPBZMuskingum39 min
Aug 13, 5:56 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Noble34 min
Aug 13, 6:13 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Jefferson47 min
Aug 13, 6:39 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson27 min
Aug 13, 6:56 PM EDTSevere Thunderstorm WarningPBZJefferson49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.